# SDR UIEA2024012300018

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 95,624 hours, 16,119 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 746011L
- Part serial: 2608
- Condition: Failed
- Location: Nr 1 Ac Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AC 1 BUS FAILED( REMOVED AND REPLACED THE GCU 1 IAW AMM 24-23-01/401. OPS CHK IS GOOD )
